# SDR SIMA200435812

- Difficulty date: December 20, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 8,459 hours, 8,903 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14530203002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, A DENT WAS FOUND AFT OF RADOME FRAME 1 AND STRINGER 13 R.  REPLACED DAMAGED SECTION OF SKIN IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501985) (K)
